# SDR 2007UALA04661

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 50,147 hours, 18,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 RT MED SLIDE BOTTLE PRESSURE READING AT LOW PRESSURE EDGE OF GREEN BAND AFTER CONSTANT FOR MORE THAN 2 HRS.
